MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number 10373
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Low Blood Pressure/ Hypotension (1914)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported procedural complications occurred.A left atrial appendage (laa) closure procedure was being performed.While gaining access at the groin, difficulty was noted during use of the transseptal sheath and a vascular access sheath was used to resolve the issue.Once access was gained, a double curve watchman access system (was) was advanced.The was could not be positioned properly in the laa and was therefore exchanged for a single curve was.At this time the physician noted that there were some ekg changes that indicated left bundle branch block and some fluctuations in the patients blood pressure.The physician imaged the femoral vein which revealed some seepage around an area where there was some tortuosity.The procedure was aborted.The patient was stable at the end of the case.There was no evidence of effusion.A vascular surgeon was consulted however it was determined no intervention was necessary.There were no further patient complications.

Brand Name
WATCHMAN ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9433648
Report Number2134265-2019-14501
Device Sequence Number14012648
Product Code NGV
UDI-Device Identifier08714729838197
UDI-Public08714729838197
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2022
Device Model Number10373
Device Catalogue Number10373
Device Lot Number0023468942
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;